zbMATH — the first resource for mathematics

On a Morse conjecture for analytic flows on compact surfaces. (English) Zbl 1189.37003
The authors prove the Morse conjecture showing that a topologically transitive analytic flow on a compact surface is metrically transitive.
37A10 Dynamical systems involving one-parameter continuous families of measure-preserving transformations
37B20 Notions of recurrence and recurrent behavior in dynamical systems
37E35 Flows on surfaces
Full Text: DOI
[1] Munkres, J.R., Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. of math. (2), 72, 521-554, (1960) · Zbl 0108.18101
[2] Shiga, K., Some aspects of real-analytic manifolds and differentiable manifolds, J. math. soc. Japan, J. math. soc. Japan, 17, 216-217, (1965), correction in
[3] Thurston, W.P., Three dimensional geometry and topology, Princeton math. ser., vol. 35, (1997), Princeton University Press Princeton, NJ
[4] Hirsch, M.W., Differential topology, (1988), Springer-Verlag New York · Zbl 0121.18004
[5] Ding, T., On Morse conjecture of metric transitivity, Sci. China ser. A, 34, 138-146, (1991) · Zbl 0748.58024
[6] Ding, T., An ergodic theorem for flows on closed surfaces, Nonlinear anal., 35, 669-676, (1999) · Zbl 0918.58043
[7] Marzougui, H., On Morse conjecture for flows on closed surfaces, Math. nachr., 241, 121-124, (2002) · Zbl 1094.37022
[8] Aranson, S.; Zhuzhoma, E., Proof of the Morse conjecture for analytic flows on orientable surfaces, (5 December 2004)
[9] Jiménez López, V.; Llibre, J., A characterization of ω-limit sets for analytic flows on the plane, the sphere and the projective plane, Adv. math., 216, 677-710, (2007) · Zbl 1134.37016
[10] Aranson, S.K.; Belitsky, G.R.; Zhuzhoma, E.V., Introduction to the qualitative theory of dynamical systems on surfaces, Transl. math. monogr., (1996), Amer. Math. Soc. Providence, RI · Zbl 0853.58090
[11] Perko, L.M., On the accumulation of limit cycles, Proc. amer. math. soc., 99, 515-526, (1987) · Zbl 0626.34022
[12] Godbillon, C., Dynamical system on surfaces, (1983), Springer-Verlag Berlin · Zbl 0502.58002
[13] Marzougui, H., Structure des feuilles sur LES surfaces ouvertes, C. R. acad. sci. Paris Sér. I, 323, 185-188, (1996) · Zbl 0862.57022
[14] Jiménez López, V.; Soler López, G., Transitive flows on manifolds, Rev. mat. iberoamericana, 20, 107-130, (2004) · Zbl 1063.54032
[15] Jiménez López, V.; Soler López, G., Accumulation points of nonrecurrent orbits of surface flows, Topology appl., 137, 187-194, (2004) · Zbl 1040.37019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.